# SDR AALA201805019029

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 33,935 hours, 5,071 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSIST BOTTLE IN THE YELLOW BAND. SERVICED DOOR ASSIST BOTTLE AS REQUIRED IAW AMM 52-10-00.
